首页 | 本学科首页   官方微博 | 高级检索  
     

P-凸函数的Hadamard型不等式
引用本文:宋振云,涂琼霞. P-凸函数的Hadamard型不等式[J]. 高师理科学刊, 2010, 30(6): 47-48,62. DOI: 10.3969/j.issn.1007-9831.2010.06.017
作者姓名:宋振云  涂琼霞
作者单位:[1]湖北职业技术学院信息技术学院,湖北孝感432000 [2]湖北职业技术学院财经学院,湖北孝感432000
基金项目:湖北省高等学校教学研究项目
摘    要:通过P-凸函数的一个充要条件,应用凸函数的Hadamard型不等式,得到了P-凸函数的一个Hadamard型不等式.

关 键 词:P-凸集  P-凸函数  Hadamard型不等式

Hadamard-type inequality of P-convex function
SONG Zhen-yun,TU Qiong-xia. Hadamard-type inequality of P-convex function[J]. Journal of Science of Teachers'College and University, 2010, 30(6): 47-48,62. DOI: 10.3969/j.issn.1007-9831.2010.06.017
Authors:SONG Zhen-yun  TU Qiong-xia
Affiliation:1.School of Computer Science,Hubei Polytechnic Institute,Xiaogan 432000,China;2.School of Finance and Economics,Hubei Polytechnic Institute,Xiaogan 432000,China)
Abstract:According to a necessary and sufficient condition ofP - convex function and the application of Hadamard-type inequality of convex function,a Hadamard-type inequality of P-convex function was elicited.
Keywords:P-convex set  P-convex function  Hadamard-type inequality
本文献已被 CNKI 维普 万方数据 等数据库收录!
设为首页 | 免责声明 | 关于勤云 | 加入收藏

Copyright©北京勤云科技发展有限公司  京ICP备09084417号